# SDR SIMA20181017001

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 33,745 hours, 28,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMPERS REPORT ELECTRICAL SMOKE SMELL IN BAGGAGE COMPARTMENT. PERFORMED INSPECTION OF CARGO COMPARTMENT VERIFIED COMPARTMENT LIGHTING AND NO SMELLS NOTED. IAW AMM 33-31-00 NO DEFECTS NOTED NO SMELL NOTED AT THIS TIME. A/C OK FOR SERVICE.
